# SDR AUS20010426

- Difficulty date: May 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 12326231
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AFT TAILPLANE ATTACHMENT REINFORCEMENT CRACKED.
